# SDR SWAA2022031886907

- Difficulty date: August 24, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 68,571 hours, 40,141 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION SUPPORT FITTING UPPER INBD LUG HAT FACE EVIDENCE OF CORROSION / REPAIRED PER SRM 57-20-90-2R-2 REPAIR 2 SEE W/O 26883
